# SDR SWAA2025031704556

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 17,715 hours, 8,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OWE AFT EMERGENCY EXIT LIGHT IS INOP <[01]. TROBLESHOOTING RIGHT OWE AFT EMERGENCY LIGHT INOP; FOUND ALL LIGHT ASSOCIATED WITH BATTERY PACK M1671 ARE INOP; REMOVED AND REPLACED BATTERY PACK M1671; PERFORMED GOOD TEST PER AMM 33-51-06-960-802; [02] VERIFIED JOB COMPLETE.
